Tuesday, August 30, 2005

My Neurologist

Who couldn't fit me in this afternoon told me to go
to the E.R. Nuh uh, I said. I've been to the E.R.
last night. Sooooooo... she said, oh. ok. Then, how
about I call in a bottle of lortab 7.5's for you, because
I don't have time to see you this afternoon and I'm
not going to be in tomorrow. Well gee, I said. SURE!

So I'm home now. I have ELECTRICITY! WOO HOO!
And painkillers! And my son is here, and the cats are
on the bed. And Law & Order is on. Now in a perfect
world, the medication will actually WORK and then life
will be really cool. All in all though, life is good. And I'm
blessed. And lucky. And certainly a lot better off than
people in New Orleans.

10 comments:

windyfrog said...

sorry to hear about the headache!! my heart goes out to you. But I am glad you and your family are OK.

Sydney said...

We're good. And you know, its really amazing how much you appreciate the simple things, like electricity, after going even 16 or so hours without it! Makes me really really feel for those people that are without power for much longer periods due to the hurricane.

dave said...

Sounds kinda nice the way you write it Syd.

I was out of power for about 48 hours a couple of weeks ago and when it came back on it seemed to make life worth living.

Sydney said...

I know, its funny how downright spoiled we are by the simple luxuries. Electricity, clean water and the like. Not to mention the safety of my family. Watching the news has really made me grateful.

Vicodin said...

What happens if I overdose? � Seek emergency medical attention if an overdose is suspected.� Symptoms of an Patanol overdose include sleepiness, dizziness, confusion, a slow heart beat, difficulty breathing, difficulty walking and talking, an appearance of being drunk, and unconsciousness.

Vicodin said...

The absence of a warning for a given drug or Diethylpropion combination in no way should be construed to indicate that the drug or drug combination is safe, effective or appropriate for any given patient.

FDF said...

Avoid alcochol when taking Hydrocodone will cause drowsiness and may cause dizziness. HydrocodoneIf you experience drowsiness or dizziness avoid these activities

Vicodin said...

If Ultram is stopped suddenly after several weeks of continuous use. Seizures may be a side effect of sudden discontinuation of the medication. Your doctor may recommend a gradual reduction in dose.

FDF said...

How should I take Zydone? Take Zydone exactly as directed by your doctor. If you do not understand these instructions, ask your pharmacist, nurse, or doctor to explain them to you.

Ar Arkansas House Cleaning said...

I took pleasure in the site and I will go back!
Surfing online for blogs like this one is worth my
time. Sensational blog.
You must peep out my me maine house cleaning blog.